MathSciNet Relay Station
MathSciNet bibliographic data
MR1912462 (2003d:35043) 35G20 (35-04 35C05 35Q53)
Yao, Ruo-xia; Li, Zhi-bin New exact solutions for three nonlinear evolution equations. Phys. Lett. A 297 (2002), no. 3-4, 196–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement